# SDR UALA2011053102609

- Difficulty date: May 30, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,767 hours, 13,826 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 510
- Condition: Faulty
- Location: Rt Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG (BLEED) OFF LIGHT ON & R ENG BLEED OFF EICAS MSG, WITH ENG RUNNING, ENG BLEED SW ON, L & R ISOL VLVS CLSD, AC PACK SELECTED ON, & DUCT PSI IS ZERO.  OFF LIGHT STAYS ON WHEN N1 IS ABOVE 41 PERCENT.  REPLACED PRV AND RESET HP VALVE BLEED OPS NORMAL.
